# SDR IPXA11570318

- Difficulty date: October 20, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,792 hours, 17,963 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65659791
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING MAIN CARGO DOOR PRE RIG CHECK, FOUND THE LOWER NR 3 LATCH PIN FITTING MOUNTING HOLES TO BE ELONGATED.     REPLACED THE NR 3 LATCH PIN FITTING IAW SRM 51-40-02-0G AND AMM 53-32-00-5.
